X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (3) 3
asymptotic behavior and stability (2) 2
conservation laws (2) 2
discontinuous flux (2) 2
evans function (2) 2
hyperbolic-parabolic conservation laws (2) 2
lax and overcompressive shocks (2) 2
traveling waves (2) 2
asymptotic properties (1) 1
asymptotic stability (1) 1
augmented burgers' equation (1) 1
connection (1) 1
convergence (1) 1
delta‐shock waves (1) 1
difference scheme (1) 1
discontinuity (1) 1
equations (1) 1
fluid dynamics (1) 1
flux (1) 1
fractional differential equation (1) 1
greens-function (1) 1
hopf bifurcation (1) 1
hopf‐lax formulae (1) 1
hyperbolic systems (1) 1
instabilities (1) 1
instability (1) 1
interface entropy condition (1) 1
koch, howard (1) 1
lax shock (1) 1
lax-friedrichs scheme (1) 1
phase-transitions (1) 1
physics (1) 1
physics, mathematical (1) 1
profiles (1) 1
singular mapping (1) 1
spectral stability (1) 1
stability (1) 1
system effectiveness (1) 1
systems (1) 1
transport equation (1) 1
transport equations (1) 1
vanishing viscosity (1) 1
viscous conservation law (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, ISSN 0219-8916, 06/2006, Volume 3, Issue 2, pp. 297 - 373
... or overcompressive type shocks and physical viscosity. These extend well-known results of Liu obtained by somewhat different techniques for small-amplitude Lax type shocks and artificial viscosity, completing a program initiated by Zumbrun and Howard... 
MATHEMATICS, APPLIED | PROFILES | INSTABILITY | hyperbolic-parabolic conservation laws | PHASE-TRANSITIONS | GREENS-FUNCTION | EQUATIONS | asymptotic behavior and stability | PHYSICS, MATHEMATICAL | lax and overcompressive shocks | SPECTRAL STABILITY | Evans function | SYSTEMS | traveling waves | ASYMPTOTIC STABILITY
Journal Article
Journal of Hyperbolic Differential Equations, ISSN 0219-8916, 06/2006, Volume 3, Issue 2, pp. 297 - 373
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2008, Volume 39, Issue 6, pp. 2033 - 2052
Using spatial dynamics, we prove a Hopf bifurcation theorem for viscous Lax shocks in viscous conservation laws... 
Hopf bifurcation | Lax shock | Viscous conservation law | MATHEMATICS, APPLIED | viscous conservation law | STABILITY | INSTABILITIES
Journal Article
Studies in applied mathematics (Cambridge), ISSN 0022-2526, 08/2020, Volume 145, Issue 2, pp. 247 - 290
...‐shocks, by extending the theory of discontinuous flux for nonlinear conservation laws to scalar transport equation with a discontinuous coefficient... 
discontinuous flux | delta‐shock waves | Hopf‐Lax formulae | Augmented Burgers' equation | fractional differential equation | vanishing viscosity | transport equation
Journal Article
ESAIM: Mathematical Modelling and Numerical Analysis, ISSN 0764-583X, 11/2014, Volume 48, Issue 6, pp. 1725 - 1755
For scalar conservation laws in one space dimension with a flux function discontinuous in space, there exist infinitely many classes of solutions which are L-1... 
Conservation laws | Discontinuous flux | Interface entropy condition | Singular mapping | (A,B)connection | Lax-Friedrichs scheme | discontinuous flux | singular mapping | MATHEMATICS, APPLIED | (A, B) connection | DIFFERENCE SCHEME | CONVERGENCE | interface entropy condition
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.